# SDR 97ZZZX4240

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Brackets
- Part number: 10116001512
- Condition: Worn
- Location: Lt Te Flap
- Part time: 2,677 hours
- Component: 35165050258
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BEECH TEMP. REV. 5-6, INSPECTION FOUND LEFT OUTBOARD FLAP ATTACHING BRACKETS WORN.  REPLACED BRACKETS IAW T.O. 1900-27-00-0001 AND ADDED DOUBLER IAW T.O. 1900-27-50-0001.  (X)
